Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 3, Pages 478–493 (Mi tvp4403)  

Towards the validity of Itos formula for discontinuous functions

G. V. Perel'man

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/tvp4403

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 56:3, 443–456

Bibliographic databases:

Received: 04.03.2011

Citation: G. V. Perel'man, “Towards the validity of Itos formula for discontinuous functions”, Teor. Veroyatnost. i Primenen., 56:3 (2011), 478–493; Theory Probab. Appl., 56:3 (2011), 443–456

Citation in format AMSBIB
\Bibitem{Per11}
\by G.~V.~Perel'man
\paper Towards the validity of Itos formula for discontinuous functions
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 3
\pages 478--493
\mathnet{http://mi.mathnet.ru/tvp4403}
\crossref{https://doi.org/10.4213/tvp4403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3136461}
\elib{https://elibrary.ru/item.asp?id=20732915}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 56
\issue 3
\pages 443--456
\crossref{https://doi.org/10.1137/S0040585X97985509}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310058300005}
\elib{https://elibrary.ru/item.asp?id=20497026}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867729117}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4403
  • https://doi.org/10.4213/tvp4403
  • http://mi.mathnet.ru/eng/tvp/v56/i3/p478

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •     Theory of Probability and its Applications
    Number of views:
    This page:375
    Full text:123
    References:67

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021